Advertisement

Approximate controllability of a non-autonomous differential equation

Article

Abstract

In this paper, we establish the approximate controllability results for a non-autonomous functional differential equation using the theory of linear evolution system, Schauder fixed point theorem, and by making use of resolvent operators. The results obtained in this paper, improve the existing ones in this direction, to a considerable extent. An example is also given to illustrate the abstract results.

Keywords

Approximate controllability Schauder fixed point theorem resolvent operators 

2000 Mathematics Subject Classification

34K06 34A12 37L05 93B05 

References

  1. 1.
    Balachandran K and Dauer J P, Controllability of nonlinear systems in Banach spaces: A survey, J. Optim. Theory Appl., 115(1) (2002) 7–28MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Balachandran K and Sakthivel R, Approximate controllability of integrodifferential systems in Banach spaces, Appl. Math. Comput., 118 (2001) 63–71MathSciNetMATHGoogle Scholar
  3. 3.
    Carmichael N and Quinn M D, Fixed point methods in nonlinear control, in: Lecture notes in control and information sciences, vol. 75 (1984) (Berlin: Springer-Verlag) pp. 24–51Google Scholar
  4. 4.
    Chang Y K, Li W T and Nieto J J, Controllability inclusions in Banach Spaces, Nonlinear Anal., 67 (2007) 623–632MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Chang Y K, Nieto J J and Li W S, Controllability of semilinear differential systems with nonlocal initial conditions in Banach spaces, J. Optim. Theory Appl., 142 (2009) 267–273MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Curtain R and Zwart H J, An Introduction to Infinite Dimensional Linear Systems Theory (1995) (New York: Springer-Verlag)CrossRefMATHGoogle Scholar
  7. 7.
    Dauer J P and Mahmudov N I, Approximate controllability of semilinear functional equations in Hilbert spaces, J. Math. Anal. Appl., 273(2) (2002) 310–327MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Fan Z, Characterization of compactness for resolvents and its applications, Appl. Math. Comput., 232 (2014) 60–67MathSciNetGoogle Scholar
  9. 9.
    Fan Z, Approximate controllability of fractional differential equations via resolvent operators, Adv. Differ. Equ., 54 (2014) 1–11MathSciNetGoogle Scholar
  10. 10.
    Fitzgibbon W E, Semilinear functional differential equations in Banach spaces, J. Differ. Equ., 29 (1978) 1–14MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Ganesh R, Sakthivel R, Mahmudov N I and Anthoni S M, Approximate controllability of fractional integrodifferential evolution equations, J. Appl. Math., 2013 (2013) 7, Article ID 291816MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    George R K, Approximate controllability of non-autonomous semilinear systems, Nonlinear Anal., Nonlinear Anal. Theory Methods Appl., 24 (1995) 1377–1393CrossRefMATHGoogle Scholar
  13. 13.
    George R K, Approximate controllability of semilinear systems using integral contractors, Numer. Funct. Anal. Optim., 13 (1995) 127–138MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Joshi M C and Sukavanam N, Approximate solvability of semilinear operator equations, Nonlinearity, 3 (1990) 519–525MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Kumar S and Sukavanam N, Approximate controllability of fractional order semilinear systems with bounded delay, J. Differ. Equ., 252 (2012) 6163–6174MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Mahmudov N I, Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces, SIAM J. Control Optim., 42 (2003) 1604–1622MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Pazy A, Semigroups of Linear Operators and Applications to Partial Equations, in: Applied Mathematical Sciences (1983) (New York: Springer-Verlag) vol. 44Google Scholar
  18. 18.
    Shukla A, Sukavanam N and Pandey D N, Approximate controllability of fractional semilinear control system of order \(\alpha \in (1,2]\) in Hilbert spaces, Nonlinear Studies, 22(1) (2015) 131–138MathSciNetMATHGoogle Scholar
  19. 19.
    Tomar N K and Kumar S, On controllability of nonlocal retarded semilinear distributed control systems, Differ. Equ. Dyn. Syst., 21(3) (2013) 215–223.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Indian Academy of Sciences 2018

Authors and Affiliations

  1. 1.Department of MathematicsIndian Institute of Science Education and Research BhopalBhopalIndia
  2. 2.School of Natural SciencesMahindra Ecolé CentraleHyderabadIndia

Personalised recommendations